Volume 4 Issue 2 Content


Title download


Approximate Solution of the Kersten-Krasil’shchik Coupled Kdv-Mkdv System via Reduced Differential Transform Method
Authors: Ahmed F. Qasim & Mohammed O. Al-Amr
P[1-9] PDF

Optimal Formula about Ordering the Random Variables Problem
Author: Ivan S. Latif
P[10-18] PDF

Hybridization of Genetic Algorithm with Homotopy Analysis Method for Solving Fractional Partial Differential Equations
Authors: Ahmed Entesar & Omar Saber & Waleed Al-Hayani
P[19-38] PDF

Real-time Transceiver System Based on Rapid-I/O Protocol
Authors: Rand B. Mohammed & Roelof van Silfhout
P[39-53] PDF

The Relation between the Spaces L1(F ) and L1(T) with Some Applications
Author: Rashad Rashid Haji
P[54-60] PDF

Ultrasound-Assisted Synthesis of Some New N-(Substituted Carboxylic Acid-2-Yl)-6-Methyl-4-Substituted Phenyl-3, 4-Dihydropyrimidine-2(1H)- One Carboxamides
Authors: Karzan K. Hameed & Faiq S. Hussain
P[61-73] PDF

Association of Metabolic Syndrome with Types of Heart Failure in Patients Referred to Hawler Teaching Hospital
Authors: Abdulkareem Al-Othman & Zana Ahmed
P[74-81] PDF

Analysis of the Generalized Certain Nested Repeated Measures Models
Authors: Sami D. Gabbara & Evar L. Sadraddin & Namam J. Mahmoud
P[82-97] PDF

Corridor Based Horizontal Highway Alignment Optimization Using GIS and Genetic Algorithms
Authors: Botan Majeed Ahmad AL-Hadad
P[98-115] PDF

Construction of Bivariate F-Control Chart with Application
Authors: Taha Hussein Ali  & Alan Ghafur Rahim  & Dlshad Mahmood Saleh
P[116-133] PDF

Modelling Energy Demand Forecasting Using Neural Networks with Univariate Time Series
Authors: Selcuk Cankurt & Muhammed Yasin
P[134-140] PDF

Strongly Semiunits and Tri-Regular Elements in Rings
Authors: Parween Ali Hummadi & Suham Hamad Awla
P[141-157] PDF

On Soft Semi-Open Sets and Soft Semi-Continuity in Fuzzifying Soft Topological Spaces
Authors: Ramadhan A. Mohammed & Tahir H. Ismail & A. A. Allam
P[158-177] PDF

Flexural Behavior of Self Compacting Concrete T-Beams Reinforced with AFRP
Author: Sinan Abdulhkaleq Yaseen
P[178-191] PDF

Characterizations of S ̃p_c-Open Sets and S ̃p_c- almost Continuous Mapping in Soft Topological Spaces
Authors: Qumri H. Hamko & Nehmat K. Ahmed
P[192-209] PDF